Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Relationships in Accounting Theory

Frank J. Imke
The Accounting Review
Vol. 41, No. 2 (Apr., 1966), pp. 318-322
Stable URL: http://www.jstor.org/stable/243283
Page Count: 5
  • Subscribe ($19.50)
  • Cite this Item
Relationships in Accounting Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322